View Single Post
Old 04-18-2006, 07:25 PM   #11
haleysmum haleysmum is offline
Senior Veteran
(female)
 
Join Date: Mar 2004
Location: adelaide south australia
Posts: 703
haleysmum HB User
Re: Help With Luvox! I was Prescribed Luvox and quit it after 2 days due to side effects

Hi there, I hope I can offer you some encouraging words. I suffer from anxiety/depression and apparantly OCD as well. One of my biggest fears is taking medication and their side effects. It took my doc a month to get me to take my original meds I was on and almost that long to start the Luvox. I started off at 50 mg a night ( been on them now for 9 days ) then went up to 100 mg last night. I have had a few minor side effects eg headaches, weird aches and pains and some minor nausea. I hate side effects, but have decided to listen to my doctor. These are all side effects that do pass normally within in a few weeks and if it means I will start to feel half normal again then I can cope with these temporary things. I do feel for you especially seeings that one of your anxieties is your appearance I know its so so hard not to worry, but honestly you have to try. My doctor almost begged me to give this medication a chance and I have decided to do just that ! I think your worry is probably causing the diaereah etc more than the Luvox itself. Worry and anxiety can also cause all of the symptoms you seem to have. Also if you are eating heaps more than normal that too could be causing the frequent urination and diareah... Makes sense right ????
__________________
DS CHRISTOPHER 27th JANUARY 1986
DD HALEY BORN 27TH SEPT 2003
DS ADAM BORN 1ST NOV 2004

Last edited by haleysmum; 04-18-2006 at 07:37 PM.